# SDR 2012FA0000219

- Difficulty date: February 25, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N5690Z
- Make and model: Beech 58
- Aircraft serial: TH1594
- Engine: Cont IO550*
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Part number: 1023890103
- Condition: Damaged
- Location: Throttle Body
- Part time: 1,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF CONTROL WHICH IS THREADED FOR ROD END FOR THROTTLE CAME OFF CONTROL.  APPEARS TO HAVE BEEN SWEDGED INTO CONTROL.
